MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 28MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 28MM
Model Number 1194.2028
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imaging provided shows the inferior screw has backed out anteriorly past the screw blocking mechanism.During implantation, it was noticed that both of the blocking mechanisms were broken off at the inferior level.Evaluation of the suspect device shows that it does not appear the "ceiling" above the blocking mechanism was damaged.It is possible that the blocking mechanism broke prior to the screw loosening and backing out of the plate, not able to provide any resistance for a loosening screw; however, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done for a screw which had backed out of a resonate plate post-operatively.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 28MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11544522
Report Number3004142400-2021-00051
Device Sequence Number17199808
Product Code KWQ
UDI-Device Identifier00193982154790
UDI-Public00193982154790
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.2028
Device Lot NumberETW316CA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR